Aa
A
A
Close
Avatar universal
Bleeding after taking out Nuvaring after a week
I have recently started using the Nuvaring and had many side effects including lack in my sex drive, stomach ache, tightness in my calfs and discomfort down there. So I took it out after 7 days and now am on nothing. It has been out for 2 days and have started bleeding like a period but its 2 weeks early. I am scared and want to know if it is normal.  
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
961574 tn?1505958942
Blank
mhv commented on KeeLolo's status
43 mins ago
4769306 tn?1506632630
Blank
KeeLolo Guess who's going to be 21 ... Comment
2 hrs ago
4769306 tn?1506632630
Blank
KeeLolo, mhv, Barb135, and KTowne commented on KeeLolo's status
2 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources